# SDR HALA2015111100232

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 52,553 hours, 9,544 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AUTO THROTTLE WOULD NOT ENGAGE IN ANY MODE.  NO A/T MODE DISPLAYED.  MCDP TESTS FOR TMC, AUTO THROTTLES 10, 30, AND 40 AUTOLAND TEST GOOD.  AUTO THROTTLES OK FOR SERVICE.
